# SDR DXTA2024071112327

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 7,181 hours, 5,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 1006395
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS FLASH CONTINUOUSLY IN ARM POSITION.  PERFORMED T/SHOOTING FOUND AFT CABIN(LAV AREA) EMERGENCY BATTERY INOP, MCC REQUESTED TO R/R BOTH EMER. BATTERY. REMOVED ANO REPLACED FWD ANO AFT CABIN EMERGENCY BATTERY WITH CUSTOMER SUPPLIED NEW PARTS, PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCV LIGHTS LAW AMM 33-52-01
